Income hedging, dynamic style preferences, and return predictability

Addoum, Jawad M., Delikouras, Stefanos, Korniotis, George M. and Kumar, Alok 2019, Income hedging, dynamic style preferences, and return predictability, Journal of finance, vol. 74, no. 4, pp. 2055-2106, doi: 10.1111/jofi.12775.

Attached Files
Name Description MIMEType Size Downloads

Title Income hedging, dynamic style preferences, and return predictability
Author(s) Addoum, Jawad M.
Delikouras, Stefanos
Korniotis, George M.
Kumar, Alok
Journal name Journal of finance
Volume number 74
Issue number 4
Start page 2055
End page 2106
Total pages 52
Publisher Wiley
Place of publication Chichester, Eng.
Publication date 2019-08
ISSN 0022-1082
1540-6261
Language eng
DOI 10.1111/jofi.12775
Indigenous content off
Field of Research 1502 Banking, Finance and Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133163

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 46 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 16 Dec 2019, 13:13:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.